| Model Number |
BCI602 BONE CONDUCTION IMPLANT |
| Medical Device Problem Codes |
No Device Output (1435); Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Hearing performance with the device is affected.The user is scheduled for a follow up with the surgeon regarding the function and placement of the internal device.
Additional Manufacturer Narrative
Device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the explantation surgery.Reportedly the device was explanted due to lack of benefit after a magnet resonance imaging and being a non user for several years.However, based on measurements performed during explant investigation the device works within specification and it must be assumed that the explantation was not performed due to a technical problem.This is a final report.Note: c1902 is chosen valid imdrf investigation findings code, but cannot be entered in required field due to fda system restrictions.
Event or Problem Description
No benefit with the device.The user has been explanted.